# SDR R61A201505110286

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 19,167 hours, 15,086 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 4149501003
- Part serial: 0823
- Condition: Leaking
- Location: Spoilers
- Part time: 19,167 hours, 15,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLYING AT 17000 FT, CREW RECEIVED A HYD 1 LOW QTY MESSAGE. CREW FOUND HYD QTY AT 18 PERCENT AND FALLING.  CREW STOPPED CLIMB, REQUESTED TURN BACK TO DEPARTURE, RAN QRH AND DECLARED AN EMERGENCY.  CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND THE NR 1 GROUND SPOILER CONTROL MODULE LEAKING. MAINTENANCE R & R NR 1 GROUND SPOILER CONTROL MODULE IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
